Ueber Reihenentwicklung nach Bessel'schen Functionen

in Budapest König

Mathematische Annalen (1880)

  • Volume: 17, page 85-86
  • ISSN: 0025-5831; 1432-1807/e

How to cite


König, in Budapest. "Ueber Reihenentwicklung nach Bessel'schen Functionen." Mathematische Annalen 17 (1880): 85-86. <http://eudml.org/doc/156915>.

author = {König, in Budapest},
journal = {Mathematische Annalen},
keywords = {Bessel functions; series expansion},
language = {ger},
pages = {85-86},
title = {Ueber Reihenentwicklung nach Bessel'schen Functionen},
url = {http://eudml.org/doc/156915},
volume = {17},
year = {1880},

AU - König, in Budapest
TI - Ueber Reihenentwicklung nach Bessel'schen Functionen
JO - Mathematische Annalen
PY - 1880
VL - 17
SP - 85
EP - 86
LA - ger
KW - Bessel functions; series expansion
UR - http://eudml.org/doc/156915
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.